# SDR SCNA20141104167

- Difficulty date: November 3, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N716SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 35,503 hours, 18,234 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, RIB NR 7 HAS 3 CRACKS.  REPAIRED.
